# SDR DALA2022102506903

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,744 hours, 15,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 AFT CAGRO SHEAR TIE FOUND CORROSION AT STA1175, BETWEEN STG39L AND STG39R, CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 51-40-02 (2464416)
